# SDR ASOA2015100513869

- Difficulty date: October 5, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 34,596 hours, 31,252 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACH FITTINGS HAD TOOL DAMAGE ON BOTH INBD FACES.  BLENDED  IAW SRM 51-12-00.  FOUND TO BE OUT OF LIMITS IAW SRM 55-11-27. REPAIRED IAW REO 601R-55-11-522.   CLASSIFIED AS A MAJOR REPAIR IAW GMM 5-3.
